NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"i am 9weeks 5 days pregnant,my doctor said i have E-coli infection and gave me antibiotics and vaginal tablets but i vomit alot.once i take the drugs i vomit.should i quit taking the drugs and just be inserting the vaginal tablets at night?are their dangers of e-coli infection on my baby?pls what should i do?this is my first pregnancy."

    User Avatar
    A 26 years year old female asked:
    2 years ago
    i am 9weeks 5 days pregnant,my doctor said i have E-coli infection and gave me antibiotics and vaginal tablets but i vomit alot.once i take the drugs i vomit.should i quit taking the drugs and just be inserting the vaginal tablets at night?are their dangers of e-coli infection on my baby?pls what should i do?this is my first pregnancy.
    Dr. Bolaji A answered:
    2 years ago
    Good evening madam. sorry about the issues. but I have some questions for you: where is the site of the infection? e coli can colonize so many parts of the body? what is the name of the antibiotic agent prescribed for you? I will not advise you to stop your medications because of vomiting. why don't you see an obstetrician on account of this condition? that will be a better decision thanbstoping your antibiotics. if you stop your antibiotics without completely treating Tue condition, you run a risk of resistance and the condition might pose some dangers to your baby. cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app